Norm inequalities in some subspaces of Morrey space  [ Inégalités en norme dans certains sous-espaces d’espaces de Morrey ]
Annales Mathématiques Blaise Pascal, Tome 21 (2014) no. 2, pp. 21-37.

Nous établissons des inégalités en norme pour certains opérateurs classiques dans les amalgames et certains sous-espaces d’espaces de Morrey.

We give norm inequalities for some classical operators in amalgam spaces and in some subspaces of Morrey space.

DOI : https://doi.org/10.5802/ambp.340
Classification : 42B35,  42B20,  42B25
Mots clés : Espace amalgame, operateur maximal fractionnaire, potentiel de Riesz, transformation de Hilbert
@article{AMBP_2014__21_2_21_0,
     author = {Feuto, Justin},
     title = {Norm inequalities in some subspaces  of Morrey space},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {21--37},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {21},
     number = {2},
     year = {2014},
     doi = {10.5802/ambp.340},
     mrnumber = {3322613},
     language = {en},
     url = {www.numdam.org/item/AMBP_2014__21_2_21_0/}
}
Feuto, Justin. Norm inequalities in some subspaces  of Morrey space. Annales Mathématiques Blaise Pascal, Tome 21 (2014) no. 2, pp. 21-37. doi : 10.5802/ambp.340. http://www.numdam.org/item/AMBP_2014__21_2_21_0/

[1] Adams, D.R. A note on Riesz potentials, Duke Math. J., Volume 42 (1975), p. 765-778. | Article | MR 458158 | Zbl 0336.46038

[2] Adams, D.R.; Xiao, J Nonlinear potential analysis on Morrey spaces and their capacities, Indiana University Mathematics Journal, Volume 53 (2004), p. 1629-1663. | Article | MR 2106339 | Zbl 1100.31009

[3] Busby, R. C.; Smith, H. A. Product-convolution operators and mixed-norm spaces, Trans. AMS, Volume 263 (1981), p. 309-341. | Article | MR 594411 | Zbl 0465.43003

[4] Chiarenza, F.; Frasca, M. Morrey spaces and Hardy-Littlewood maximal function, Rend. Math., Volume 7 (1987), p. 273-279. | MR 985999 | Zbl 0717.42023

[5] Cowling, M.; Meda, S.; Pasquale, R. Riesz potentials and amalgams, Ann. Inst. Fourier, Grenoble, Volume 49 (1999), pp. 1345-1367 | Article | Numdam | MR 1703091 | Zbl 0938.47027

[6] Dobler, T. Wiener amalgam spaces on locally compact groups (1989) (Masters Thesis, University of Vienna)

[7] Dosso, M.; Fofana, I.; Sanogo, M. On some subspaces of Morrey-Sobolev spaces and boundedness of Riesz integrals, Ann. Pol. Math., Volume 108 (2013), pp. 133-153 | Article | MR 3034393 | Zbl 1275.42034

[8] Fan, D.; LU, S.; Yang, D. Regularity in Morrey spaces of strong solutions to nondivergence elliptic equations with VMO coefficients, Georgian Math. J., Volume 5 (1998), p. 425-440. | Article | MR 1643604 | Zbl 0917.35017

[9] Feichtinger, H. G. A characterization of Wiener’s algebra on locally compact groups, Arch. Math. (Basel), Volume 29 (1977), pp. 136-140 | Article | MR 467170 | Zbl 0363.43003

[10] Feichtinger, H. G. Banach convolution algebras of Wiener’s type, Functions, Series, Operators, Proc. Conf. Budapest, 38, Colloq. Math. Soc. János Bolyai (1980), pp. 509-524 | MR 751019 | Zbl 0528.43001

[11] Feuto, J.; Fofana, I.; Koua, K. Espaces de fonctions á moyenne fractionnaire intgrables sur les groupes localement compacts, Afr. Mat., Volume 15 (2003), pp. 73-91 | MR 2031873 | Zbl 1047.43004

[12] Feuto, J.; Fofana, I.; Koua, K. Integrable fractional mean functions on spaces of homogeneous type, Afr. Diaspora J. Math., Volume 9 (2010), pp. 8-30 | MR 2516238 | Zbl 1239.43002

[13] Fofana, I. Étude d’une classe d’espaces de fonctions contenant les espaces de Lorentz, Afr. Mat., Volume 1 (1988), pp. 29-50 | MR 1080380 | Zbl 1210.46022

[14] Fournier, J. J. F.; Stewart, J. Amalgams of l p and l q , Bull. Amer. Math. Soc, Volume 13 (1985), pp. 1-21 | Article | MR 788385 | Zbl 0593.43005

[15] Garciá-Cuerva, J.; de Francia, J.L. Rubio Weighted norm inequalities and related topics Volume 116, North-Holland Math. Stud., 1985 | MR 807149 | Zbl 0578.46046

[16] Gogatishvili, A.; Mustafayev, R. Equivalence of norms of Riesz potential and fractional maximal function in Morrey-type spaces, Preprint, Institute of Mathematics, AS CR, Prague. (2008), pp. 7-14 | MR 2887108

[17] Grafakos, L. Modern Fourier analysis Volume 250, Springer, New York, second edition, 2009 | MR 2463316 | Zbl 1158.42001

[18] Holland, F. Harmonic analysis on amalgams of l p and q , J. London Math. Soc., Volume 10 (1975), pp. 295-305 | Article | MR 374817 | Zbl 0314.46029

[19] Muckenhoupt, B.; Wheeden, R. Weighted Norm Inequalities for Fractional Integrals, Trans. of the AMS, Volume 192 (1974), pp. 261-274 | Article | MR 340523 | Zbl 0289.26010

[20] Ziemer, W. P. Weakly differentiable functions, Springer-Verlag, 1989 | MR 1014685 | Zbl 0692.46022